You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Definability in Number Fields
S. P. Tung
The Journal of Symbolic Logic
Vol. 52, No. 1 (Mar., 1987), pp. 152-155
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2273869
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study the sets definable in an algebraic number field by first order formulas of various simple types, showing in particular that N and Z do not have very simple definitions.
The Journal of Symbolic Logic © 1987 Association for Symbolic Logic